http://ir.sinica.edu.tw/handle/201000000A/35824
Title: | Boltzmann equation, boundary effects | Authors: | Liu, Tai-Ping Yu, S. -H. |
Issue Date: | 2009 | Relation: | DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-A 24(1), 145-157 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35824 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=1078-0947&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.